Journal article icon

Journal article

Teaching mathematics with ICT.

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
SSD
Department:
Education
Role:
Author
Journal:
BRITISH JOURNAL OF EDUCATIONAL STUDIES More from this journal
Volume:
50
Issue:
2
Pages:
292-293
Publication date:
2002-06-01
ISSN:
0007-1005
Pubs id:
pubs:131673
UUID:
uuid:ac45c7d9-386e-4d11-803c-c5609718e115
Local pid:
pubs:131673
Source identifiers:
131673
Deposit date:
2015-02-25

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP